# SDR HEEA087264

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032308121S
- Part serial: NA
- Condition: Cracked
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILBOOM FRAME CRACKED AT UPPER RT MOUNT HOLE. TO BE SENT TO MFG.
